# SDR UALA2013071104832

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 40,650 hours, 17,397 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Sleeve
- Condition: Blown
- Location: Lt A/C Duct
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK NOT PRODUCING COLD AIR.  FOUND HEAT EXCHANGER OUTLET SLEEVE BLOWN AND TWO CABLES THAT HOLD IT TOGETHER TORN.  R & R BOTH.  OPS AND LEAK CHECKED GOOD, LT PACK IS COLD.
